* Author Topic: Ethinyl Estrodial side effects?  (Read 776 times)

0 Members

Offline mysticmagpie

  • Full Member
  • ***
  • Seth, my little miracle
modify
Ethinyl Estrodial side effects?
« on: 11/11/06, 16:58 »
Hi Ladies

I normally post on the peer support board but think this may be a more appropriate place. I am 38 (39 in Feb) and ttc (3 previous m/c - last one march 06), in the middle of IF tests(also having acu, relexology& taking EPO) but its looking  like i have a problem with my CM being too acidic. 

Basically i am about to have a timed PCT following 2 negative ones( because i am so inconsiderate as to ovulate on a weekend) which means that i've been given 50mg of ethinyl estrodial to take to ensure i produce good CM on a given day for testing.  Once the testing has finished you take them for 5 more days but take them with Provera which starts af. ( In short it is being put on the pill for a certain legnth of time so they can manipulate your cycle so you cant conceive that month).

The question is - since i started taking them on CD1 (now on CD5) i have (along with the nausea they told me about beforehand) i have started getting a hot flush feeling in my face  - i know that at some point soon i will start getting them but do you think this is a side effect of the estrodial?

Just wondered if anyone else would know anything about this as its like, you know every little thing when in our age bracket and ttc is a bit of a worry.

Any advice would be welcome

Cheers
Mystic Magpie xxx   


FertilityFriends

  • Advertisement
  • ***